Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 102, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 26, 2014, 9:55 AM EDT for Bartholomew County, Brown County, Jackson County, Indiana. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2014, 9:55 AM EDT (13:55 UTC)
- Expired
- Jul 26, 2014, 10:19 AM EDT
- In force
- 24 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN
The radar
The Indianapolis radar (KIND), 75 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 10:00 AM EDT | HAIL 1 | Gnaw Bone, IN | PEA TO QUARTER SIZE HAIL IN GNAW BONE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
935
WUUS53 KIND 261355
SVRIND
INC005-013-071-261445-
/O.NEW.KIND.SV.W.0102.140726T1355Z-140726T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
955 AM EDT SAT JUL 26 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
BROWN COUNTY IN SOUTH CENTRAL INDIANA...
EASTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1045 AM EDT
* AT 953 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NASHVILLE...
AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
SEYMOUR...BROWNSTOWN...GNAW BONE...STORY...STONE HEAD...SPURGEONS
CORNER...WAYMANSVILLE...FREETOWN...JONESVILLE AND CORTLAND.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 48 AND 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3880 8598 3922 8637 3923 8637 3935 8622
3902 8579 3896 8580
TIME...MOT...LOC 1355Z 316DEG 29KT 3922 8621
HAIL...1.00IN
WIND...<50MPH
$$
CP1 follow-up statement
059
WWUS53 KIND 261419
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 AM EDT SAT JUL 26 2014
INC005-013-071-261429-
/O.CAN.KIND.SV.W.0102.000000T0000Z-140726T1445Z/
JACKSON IN-BARTHOLOMEW IN-BROWN IN-
1019 AM EDT SAT JUL 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR BROWN...SOUTHWESTERN
BARTHOLOMEW AND EASTERN JACKSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3880 8598 3922 8637 3923 8637 3935 8622
3902 8579 3896 8580
TIME...MOT...LOC 1419Z 316DEG 29KT 3908 8604
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:53 AM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 26, 6:53 AM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 653 AM EDT SAT JUL 26 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 347 AM EDT SAT JUL 26 2014 A SEVERE WEATHER EVENT IS EXPECTED TO SET UP ACROSS CENTRAL INDIANA THIS EVENING AND TONIGHT AS A COLD FRONT COLLIDES WITH WARM UNSTABLE AIR. ADDITIONAL ACTIVITY WILL CONTINUE TOMORROW AS AN UPPER LEVEL LOW TRAVERSES THE AREA...POSSIBLY TRIGGERING ADDITIONAL SEVERE THUNDERSTORMS. FURTHER OUT...MUCH COOLER AIR WILL PREVAIL THROUGH THE EXTENDED PERIOD. && .NEAR TERM /TODAY AND TONIGHT/... ISSUED AT 347 AM EDT SAT JUL 26 2014 THE MAIN FOCUS IS SEVERE POTENTIAL. SPC NOW HAS MOST OF CENTRAL INDIANA UNDER A MODERATE RISK FOR DAY 1. INSTABILITY WILL INCREASE THROUGH THE DAY AS FRONT ADVECTS WARM AIR INTO THE FORECAST AREA. HIGH TEMPS WILL MAX OUT IN THE UPPER 80S/LOW 90S WITH DEWPOINTS SOARING INTO THE LOW TO MID 70S...CREATING A FAVORABLE ENVIRONMENT FOR SEVERE DEVELOPMENT. MOST UNSTABLE CAPES ARE IN EXCESS OF 3000 J/KG WITH LI/S IN THE -8 TO -12C RANGE FROM SUN 00Z-06Z. MODELS SEEM TO INDICATE BEST CHANCES FOR SEVERE ACTIVITY BETWEEN THAT SUN 00Z-06Z TIME FRAME WITH SIGNIFICANT LOWER AND MID LEVEL FRONTOGENESIS...AND STRONG Q VECTOR CONVERGENCE IN THE LOWER LEVELS PER THE NAM. AS A RESULT...HIGHLIGHTED THIS PERIOD IN THE FORECAST WITH DEFINITE POPS AND SEVERE MENTION. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... ISSUED AT 347 AM EDT SAT JUL 26 2014 THE MAIN FOCUS OF THE SHORT TERM PERIOD WILL BE POTENTIAL FOR ADDITIONAL SEVERE WEATHER DEVELOPMENT ON SUNDAY EVENING. A RATHER STRONG UPPER LOW WILL PUSH THROUGH THE AREA ON SUNDAY AND COMBINE WITH REMNANT BOUNDARIES AT THE SURFACE TO CREATE ANOTHER THREAT FOR SEVERE WEATHER. THE BEST CHANCES WILL BE OVER THE EASTERN PORTIONS OF CENTRAL INDIANA WHICH WILL BE UNDER PEAK HEATING OF THE DAY AS BEST LIFT FROM UPPER WAVE MOVES THROUGH. THE BEST TIME FRAME FOR CONVECTIVE ACTIVITY APPEARS TO BE IN THE MON 00Z-06Z TIME FRAME ONCE AGAIN AS A 90 PLUS 300 MB JET ACCOMPANIES THE UPPER LOW. SHOWERS AND THUNDERSTORMS WILL QUICKLY COME TO AN END AFTER MON 06Z WITH LOSS OF DYNAMICS. SCATTERED SHOWERS WILL BE POSSIBLE ON MONDAY ON BACK SIDE OF DEPARTING LOW...BUT NO ADDITIONAL CONVECTIVE ACTIVITY IS EXPECTED. ENVIRONMENT WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT ON SUNDAY WITH HIGHS TOPPING OFF IN THE UPPER 80S/LOW 90S ONCE AGAIN...ALONG WITH DEWPOINTS IN THE LOW 70S. HOWEVER...MUCH COOLER AIR WILL BE IN PLACE BY MONDAY WITH HIGHS ONLY REACHING INTO THE 70S. && .LONG TERM /TUESDAY THROUGH SATURDAY/... ISSUED AT 150 AM EDT SAT JUL 26 2014 MODELS SOLIDLY ON THE SIDE OF ANOTHER EXTENDED COOL PERIOD MUCH OF THIS WEEK INTO THE START OF NEXT WEEKEND. MAY SEE TEMPS GRADUALLY WARM DURING THE PERIOD BUT WILL STILL BE UNLIKELY TO MAKE NORMALS FOR THE TIME OF YEAR...AND MAY NOT MAKE 80 IN INDIANAPOLIS SEVERAL DAYS. WEAK DISTURBANCES IN THE OVERALL UPPER LEVEL TROUGH OVER THE AREA MAY BRING SOME LOW THUNDERSTORM CHANCES TO THE AREA. SAW LITTLE OPPORTUNITY TO ENHANCE UPON BLENDED INITIALIZATION HERE. && .AVIATION /DISCUSSION FOR 261200Z TAF ISSUANCE/... ISSUED AT 646 AM EDT SAT JUL 26 2014 RADAR SHOWS THUNDERSTORMS MOVING INTO NORTHWESTERN INDIANA THAT COULD IMPACT KLAF AND KIND OVER THE NEXT COUPLE OF HOURS AND COULD SEE MVFR/IFR CONDITIONS BRIEFLY WITH THESE. KHUF AND KBMG COULD BE IMPACTED BY SCATTERED SHOWERS/STORMS THAT ARE STILL DEVELOPING SO MAY INCLUDE A FEW HOURS OF VCTS THERE AS WELL THIS MORNING. AFTER THAT VFR UNTIL NEXT ROUND OF THUNDERSTORMS TONIGHT. BIGGER IMPACT EXPECTED WITH THESE. INCLUDED A VCTS STARTING AT THE EARLIER END OF THE POSSIBLE ARRIVAL TIME. INCLUDED EXPLICIT THUNDER MENTION FOR SEVERAL HOUR DURING THE PERIOD MOST LIKELY TO SEE THUNDERSTORMS. NORMALLY WOULD NOT INCLUDE SUCH A LONG PERIOD OF THUNDER BUT WITH THE POTENTIAL FOR TONIGHT/S STORMS TO BE SEVERE AND HAVE SIGNIFICANT IMPACTS WENT AHEAD AND INCLUDED THUNDER WITH THIS ISSUANCE. WILL LIKELY ADD SOME BIGGER WIND GUSTS AND TRY TO PIN DOWN TIMING BETTER WITH NEXT ISSUANCE. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TDUD NEAR TERM...TDUD SHORT TERM...TDUD LONG TERM...NIELD AVIATION...CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 26, 8:36 AM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 836 AM EDT SAT JUL 26 2014 INZ021-028>031-035>049-051>057-060>065-067>072-271000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 836 AM EDT SAT JUL 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL THIS MORNING. SEVERE THUNDERSTORMS WITH WIDESPREAD DAMAGING WINDS AND TORNADOES THIS EVENING INTO THE OVERNIGHT. HAZARDS: DAMAGING WINDS...LARGE HAIL...TORNADOES...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN/FLOODING. TIMING: STORMS THIS MORNING THROUGH NOON...THEN AGAIN FROM 6 PM TO 2 AM EDT. DISCUSSION: SCATTERED STRONG TO SEVERE STORMS WILL IMPACT THE REGION ALONG A WARM FRONT THIS MORNING. A COLD FRONT WILL ENTER A WARM UNSTABLE ENVIRONMENT THIS EVENING...TRIGGERING WIDESPREAD SHOWERS AND SEVERE THUNDERSTORMS ACROSS CENTRAL INDIANA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THERE IS AN ADDITIONAL THREAT FOR SEVERE THUNDERSTORMS AGAIN ON SUNDAY EVENING. FURTHER OUT...THUNDERSTORMS WILL BE POSSIBLE DURING THE SECOND HALF OF THE UPCOMING WEEK. DISCUSSION: AN UPPER LOW WILL TRIGGER ADDITIONAL SHOWERS AND THUNDERSTORMS ON SUNDAY EVENING...SOME OF WHICH COULD BE SEVERE. MUCH COOLER AND DRIER WEATHER WILL BUILD INTO THE OHIO VALLEY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ON SATURDAY EVENING AND NIGHT AND AGAIN ON SUNDAY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Local storm report, Jul 26, 8:44 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
844 AM EDT SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM HAIL 2 SSW BAINBRIDGE 39.73N 86.83W
07/26/2014 E1.00 INCH PUTNAM IN TRAINED SPOTTER
REPORTED FROM INTERSECTION OF 500 N AND 150 E.
&&
LEELocal storm report, Jul 26, 8:45 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
845 AM EDT SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HAIL COATESVILLE 39.69N 86.67W
07/26/2014 E0.25 INCH HENDRICKS IN AMATEUR RADIO
&&
LEELocal storm report, Jul 26, 8:47 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
847 AM EDT SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL CARMEL 39.97N 86.11W
07/26/2014 E0.25 INCH HAMILTON IN TRAINED SPOTTER
PEA SIZED HAIL REPORTED AT 116TH ST AND GRAY RD.
&&
LEELocal storm report, Jul 26, 9:04 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 AM EDT SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM HAIL 4 NE LAWRENCE 39.91N 85.93W
07/26/2014 M0.25 INCH HANCOCK IN NWS EMPLOYEE
IN OAKLAND HILLS SUBDIVISION
0900 AM HAIL MCCORDSVILLE 39.91N 85.93W
07/26/2014 M0.25 INCH HANCOCK IN AMATEUR RADIO
AT 600W AND BROOKSIDE PKWY
&&
MDRSpecial weather statement, Jul 26, 9:17 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
917 AM EDT SAT JUL 26 2014
INZ054-055-062-063-261345-
BROWN-JOHNSON-MONROE-MORGAN-
917 AM EDT SAT JUL 26 2014
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN BROWN...SOUTHWESTERN
JOHNSON...NORTHEASTERN MONROE AND MORGAN COUNTIES UNTIL 945 AM EDT...
AT 915 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARTINSVILLE...OR 20 MILES NORTH OF
BLOOMINGTON...MOVING SOUTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NASHVILLE...
MAHALASVILLE...
LAKE LEMON...
UNIONVILLE...
MORGANTOWN...
BEANBLOSSOM...
TRAFALGAR...
HELMSBURG...
SPEARSVILLE...
YELLOWWOOD LAKE...
PEOGA...
PRINCES LAKES...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3909 8626 3941 8663 3960 8664 3960 8642
3936 8600 3935 8601 3934 8608 3927 8608
TIME...MOT...LOC 1317Z 308DEG 29KT 3943 8641
CPSpecial weather statement, Jul 26, 9:45 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
945 AM EDT SAT JUL 26 2014
INZ055-063-064-071-072-261430-
BARTHOLOMEW-BROWN-JACKSON-JENNINGS-JOHNSON-
945 AM EDT SAT JUL 26 2014
...STRONG THUNDERSTORM ADVISORY FOR BROWN...SOUTHWESTERN
BARTHOLOMEW...JACKSON...WESTERN JENNINGS AND SOUTHWESTERN JOHNSON
COUNTIES UNTIL 1030 AM EDT...
AT 939 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF NASHVILLE...OR 15 MILES
NORTHEAST OF BLOOMINGTON...MOVING SOUTHEAST AT 50 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
COLUMBUS...
SEYMOUR...
NASHVILLE...
BROWNSTOWN...
GNAW BONE...
ELKINSVILLE...
STORY...
STONE HEAD...
SPURGEONS CORNER...
KURTZ...
WAYMANSVILLE...
FREETOWN...
ELIZABETHTOWN...
JONESVILLE...
AZALIA...
CORTLAND...
VALLONIA...
SCIPIO...
HAYDEN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
LAT...LON 3877 8612 3919 8637 3925 8637 3925 8638
3927 8638 3934 8631 3934 8625 3939 8625
3945 8619 3913 8570 3885 8576
TIME...MOT...LOC 1344Z 315DEG 41KT 3924 8624
RYANThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:29 AM EDT | Special Weather Statement | IND | Fountain, Warren | 46 min |
| Jul 26, 6:51 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 39 min |
| Jul 26, 7:29 AM EDT | Special Weather Statement | IND | Fountain, Putnam | 31 min |
| Jul 26, 7:47 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Hendricks, Montgomery, Parke, Putnam | 43 min |
| Jul 26, 8:30 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Morgan, Putnam | 45 min |
| Jul 26, 9:17 AM EDT | Special Weather Statement | IND | Brown, Morgan | 28 min |
| Jul 26, 9:45 AM EDT | Special Weather Statement | IND | Bartholomew, Brown, Jackson | 45 min |
| Jul 26, 4:07 PM EDT | Flash Flood Watch | IND | Bartholomew, Brown, Clay, Daviess, Decatur, Greene and 20 more | 9 hr |
| Jul 26, 7:06 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion | 54 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.